hi i am on my 3rd day of these hardcore withdrawals from hydrocodone and i am taking the b12 vitamins and eating bananas and immodium ad and xanax for sleep i feel weak but alright what i wanna know is does it get better from here or worse??? The stress i can handle its the physical sickness that sucks big time please help me i need some supporters... thankyou god bless you all!!!
Hi Moe! Welcome to withdrawal hell... just a little withdrawal humor, sorry! It will get better and better, this I promise you!!! I did a cold turkey WD off of prescribed OxyContin almost a year ago, and yes, it sucks! But the good news is you ARE CLEAN! Are you eating, sleeping, drinking lots of fluids? If you are doing those things then you are almost out of the woods!
Keep fighting the good fight, and you will feel just fine very soon.
There are some wonderful, caring people here on drugs.com and they will be answering your question soon... just hang in there baby.
I agree very much with sweetlemon.She is a good friend of mine and has been around the block and back when it comes to Opiate Narcotic Pain Medications.So if it was me personally.I would listen to any kind of advice she has to give you moe0759.This girl is an expert at getting people clean and the support they may need.I would also like to add that.She is also a Recovered Oxycontin addict.So yea that pretty much explains everything.
How's it going now? Just curious. I am in my 3rd REAL day of being clean from hydrocodone. I've been tapering for a month and half. Last Friday I took my last two and then took a half on Sat. and a half on Sun. Monday, clean, Tuesday, clean, Wednesday, also clean. I've been downing vitamin B and C and doing a few liver detox pills and drops. I feel almost normal now except for the insomnia. I take soma for sleep but I don't plan on making this a ritual, only to get me through the storm. I was up to 12-15 hydrocodone a day by the end there, and I started this dreadful habit when I had a horrible back injury two years ago. I wish you much success and I know what you're going through is sooooo difficult.
This is a biggie, I also used PROPRANOLOL, 10 mg to get me through the shaking, sweats, and racing heart beat. it's a blood pressure med that my pain specialist put me on. it REALLY helped me feel less sick and it's harmless. You're probably through the worst of it now, but in case you aren't, this med is something your doc won't have a problem prescribing.
Take Care and don't forget to share your wisdom when you're through this intense battle. Best, CaliforniaGirl
I am attempting to wean myself off but, it is to tempting. Is going cold turkey a better solution? Please help me, ANYONE. I have been on these things for 6 years and it became an addiction. I AM AN ADDICT. It feels good just to admit it. I guess that is one of the steps. By GOD'S GRACE I will get clean.
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Dec 2010 • 2 answers
Posted 19 Apr 2011 • 6 answers
Posted 1 May 2011 • 3 answers
Is 60mg avg/day of hydrocodone for 1.5 yrs enough to get on suboxone? I get withdrawals at 30mg/day?
Posted 3 Oct 2011 • 4 answers
Posted 10 Jan 2017 • 1 answer